Translator Disclaimer
December 2019 Moduli of Surface Diffeomorphisms with Cubic Tangencies
Shinobu HASHIMOTO
Tokyo J. Math. 42(2): 371-397 (December 2019). DOI: 10.3836/tjm/1502179278

Abstract

In this paper, we study conjugacy invariants for 2-dimensional diffeomorphisms with homoclinic cubic tangencies (two-sided tangencies of the lowest order) under certain open conditions. Ordinary arguments used in past studies of conjugacy invariants associated with one-sided tangencies do not work in the two-sided case. We present a new method which is applicable to the two-sided case.

Citation

Download Citation

Shinobu HASHIMOTO. "Moduli of Surface Diffeomorphisms with Cubic Tangencies." Tokyo J. Math. 42 (2) 371 - 397, December 2019. https://doi.org/10.3836/tjm/1502179278

Information

Published: December 2019
First available in Project Euclid: 19 February 2018

zbMATH: 07209625
MathSciNet: MR4106584
Digital Object Identifier: 10.3836/tjm/1502179278

Subjects:
Primary: 37C15, 37C70, 37E30

Rights: Copyright © 2019 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 2 • December 2019
Back to Top